ICD-10-CM Code for Poisoning by, adverse effect of and underdosing of anesthetics and therapeutic gases T41

ICD-10 code T41 for Poisoning by, adverse effect of and underdosing of anesthetics and therapeutic gases is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Introducing Codify by AAPC: The Next Level of SuperCoder.

SuperCoder will soon be upgraded to Codify --- everything you loved about SuperCoder, just easier to use and enhanced with some great new features.

Login to SuperCoder Switch to Codify Shop Codify
Poisoning by, adverse effect of and underdosing of anesthetics and therapeutic gases
Excludes1: benzodiazepines (T42.4-)
cocaine (T40.5-)
complications of anesthesia during pregnancy (O29.-)
complications of anesthesia during labor and delivery (O74.-)
complications of anesthesia during the puerperium (O89.-)
opioids (T40.0-T40.2-)
Tabs
Get crucial instructions for accurate ICD-10-CM T41 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.